# SDR SWAA2020072295391

- Difficulty date: June 20, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAZING IN FIVE STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT AT PASSENGER CABIN.   REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING IAW DWG 33500007.
